This is to seek support from other present or past users of Carbamazepine Retard (Tegretol) manufactured by Novartis.
I have been on it for approximately thirty years since diagnosed with petit- mal epilepsy. Dosage reduced to 600mg daily a year post my temporal lobectomy (brain surgery) in May 2000, however has continued daily since. Seizure frequency post surgery reduced from fifteen a month to less than one in five years.
I have in the last six months however, developed a very itchy skin rash starting from the toes upwards, been to dermatologists some of whom diagnosed it as 'Dermatitis Herpetiformis' and others as 'Eczema'. All forms of medication for this had no results. After stopping Carbamezepine/Tegretol tablets, my skin fortunately seems to be improving.
I am seeking support from other users of the same drug who might have experienced a similar reaction. Kindly email: firstname.lastname@example.org.
Thank you for your time!